# SDR UPS06847034

- Difficulty date: May 31, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 370 L28R HAS AREA OF DEEP INDENTATION AND RIVET HEAD MISSING.  CUT OUT DAMAGED AREA AT STA 370 L28R IAW SRM 53-02-01-0 FIG 007.  FABRICATED AND INSTALLED 2EA FILLERS, DOUBLER, AND 4EA FINGER DOUBLERS AT STA 370 L28R IAW SRM 53-02-01-0 FIG 007.
